RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 2, Pages 447–448 (Mi izv1251)  

Letter to the Editor

Yu. I. Manin


Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:2, 465–466

Bibliographic databases:

MSC: 14G05
Received: 25.10.1988

Citation: Yu. I. Manin, “Letter to the Editor”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989), 447–448; Math. USSR-Izv., 34:2 (1990), 465–466

Citation in format AMSBIB
\Bibitem{Man89}
\by Yu.~I.~Manin
\paper Letter to the Editor
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 2
\pages 447--448
\mathnet{http://mi.mathnet.ru/izv1251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998307}
\zmath{https://zbmath.org/?q=an:0703.14015}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 2
\pages 465--466
\crossref{https://doi.org/10.1070/IM1990v034n02ABEH000666}


Linking options:
  • http://mi.mathnet.ru/eng/izv1251
  • http://mi.mathnet.ru/eng/izv/v53/i2/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:417
    Full text:137
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019